# SDR AALA202408041983

- Difficulty date: July 14, 2024
- Submitted: August 4, 2024
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 67,079 hours, 28,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR LOWER CUTOUT WEB AT STA 827, RBL 30. REPLACED WEB PER AARD 51-00-05-1.
